# SDR RYN2002F00024

- Difficulty date: April 28, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND CRACK IN THE NOSE WHEEL WELL OVERHEAD CONTROL CABIN FLOOR PANEL SUPPORT ANGLE, AT STATION 258 LBL4 WL 148.5.
